Soonsik Kwon
Soonsik Kwon
Associate Professor, KAIST
Verified email at - Homepage
Cited by
Cited by
On the mass-critical generalized KdV equation
R Killip, S Kwon, S Shao, M Visan
arXiv preprint arXiv:0907.5412, 2009
On the fifth-order KdV equation: local well-posedness and lack of uniform continuity of the solution map
S Kwon
Journal of Differential Equations 245 (9), 2627-2659, 2008
Well-posedness and Ill-posedness for the cubic fractional Schr\" odinger equations
Y Cho, G Hwang, S Kwon, S Lee
arXiv preprint arXiv:1311.0082, 2013
Poincaré-Dulac normal form reduction for unconditional well-posedness of the periodic cubic NLS
Z Guo, S Kwon, T Oh
Communications in Mathematical Physics 322 (1), 19-48, 2013
On unconditional well-posedness of modified KdV
S Kwon, T Oh
International Mathematics Research Notices 2012 (15), 3509-3534, 2012
Profile decompositions and blowup phenomena of mass critical fractional Schrödinger equations
Y Cho, G Hwang, S Kwon, S Lee
Nonlinear Analysis: Theory, Methods & Applications 86, 12-29, 2013
On finite time blowup for mass-critical Hartree equations
Y Cho, G Hwang, S Kwon, S Lee
arXiv preprint arXiv:1208.2302, 2012
A remark on normal forms and the “upside-down” I-method for periodic NLS: Growth of higher Sobolev norms
J Colliander, S Kwon, T Oh
Journal d'Analyse Mathématique 118 (1), 55-82, 2012
Rough solutions of the fifth-order KdV equations
Z Guo, C Kwak, S Kwon
Journal of Functional Analysis 265 (11), 2791-2829, 2013
Well-posedness and ill-posedness of the fifth order modifed KdV equation
S Kwon
arXiv preprint arXiv:0711.1060, 2007
Orbital stability of solitary waves for derivative nonlinear Schrödinger equation
S Kwon, Y Wu
Journal d'Analyse Mathématique 135 (2), 473-486, 2018
Normal form approach to unconditional well-posedness of nonlinear dispersive PDEs on the real line
S Kwon, T Oh, H Yoon
Annales de la Faculté des sciences de Toulouse: Mathématiques 29 (3), 649-720, 2020
Normal form approach to global well-posedness of the quadratic derivative nonlinear Schrödinger equation on the circle
J Chung, Z Guo, S Kwon, T Oh
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 34 (5), 1273-1297, 2017
Nonsqueezing property of the coupled KdV type system without Miura transform
S Hong, S Kwon
arXiv preprint arXiv:1509.08114, 2015
Profile decompositions of fractional Schrödinger equations with angularly regular data
Y Cho, G Hwang, S Kwon, S Lee
Journal of Differential Equations 256 (8), 3011-3037, 2014
Global existence versus finite time blowup dichotomy for the system of nonlinear Schrödinger equations
Y Hong, S Kwon, H Yoon
Journal de Mathématiques Pures et Appliquées 125, 283-320, 2019
Modified scattering for the Vlasov-Poisson system
SH Choi, S Kwon
Nonlinearity 29 (9), 2755-2774, 2016
Nonexistence of soliton-like solutions for defocusing generalized KdV equations
S Kwon, S Shao
arXiv preprint arXiv:1205.0849, 2012
Bilinear local smoothing estimate for Airy equation
S Kwon, T Roy
Differential and Integral Equations 25 (1/2), 75-83, 2012
Global well-posedness for the -critical Hartree equation on ,
M Chae, S Kwon, CO Alves, GM Figueiredo, MF Furtado, ER Barbosa, ...
Communications on Pure and Applied Analysis 8 (6), 2009
The system can't perform the operation now. Try again later.
Articles 1–20